Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2012 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1995 | 1994 | 1993 | 1992 | 1989 | 1988 | 1987
Number of items: 50.

2012

Berg, J. van den and Sterlini, F. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2012) Non-linear process based modelling of offshore sand waves. Continental Shelf Research, 37 (1-4). pp. 26-35. ISSN 0278-4343

2007

Nemeth, A.A. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2007) Modelling offshore sand wave evolution. Continental Shelf Research, 27 (5). pp. 713-728. ISSN 0278-4343

2006

Nemeth, A.A. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2006) Simulating offshore sandwaves. Coastal Engineering, 53 (2-3). pp. 265-275. ISSN 0378-3839

Polner, M.A. and Vegt, J.J.W. van der and Damme, R.M.J. van (2006) Analysis of stabilization operators for Galerkin least-squares discretizations of the incompressible Navier-Stokes equations. Computer Methods in Applied Mechanics and Engineering, 195 (9-12). pp. 982-1006. ISSN 0045-7825

Sudirham, J.J. and Vegt, J.J.W. van der and Damme, R.M.J. van (2006) Space-time discontinuous Galerkin method for advection-diffusion problems on time-dependent domains. Applied Numerical Mathematics, 56 (12). 1491 -1518. ISSN 0168-9274

2005

Hoekstra, P. and Veen, H.H. van der and Hulscher, S.J.M.H. and Knaapen, M.A.F. and Buijsrogge, R.H. and Vries, M.B. de and Dorst, L.L. and Werf, J.J. van der and Ribberink, J.S. and Meer, F.M. van der and Nemeth, A.A. and Damme, R.M.J. van and Roos, P.C. (2005) The role of NCK in coastal Research. Four-year report 2001-2004. Netherlands Centre for Coastal research. [Report]

2004

Berg, Joris van den and Damme, Ruud van (2004) Efficient modelling of sand wave behaviour [Powerpoint Presentation]. In: NCK dagen, 18 en 19 maart 2004, Yerseke, The Netherlands.

Nemeth, A.A. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2004) Modelling sand wave evolution: Influence of suspended sediment transport in non-erodible layers. In: 12th International Biennial Conference on Physics of Estuaries and Coastal Seas, PECS, 19–22 October 2004, Mérida, México.

Nemeth, Attila A. and Hulscher, Suzanne J.M.H. and Damme, Ruud M.J. van (2004) Modelling sand wave migration and height, comparing model results with data. In: Marine sandwave and river dune dynamics II, 1-2 April 2004, Enschede, The Netherlands (pp. pp. 232-239).

Polner, M. and Vegt, J.J.W. van der and Damme, R.M.J. van (2004) Analysis of stabilization operators in a Galerkin least-squares finite element discretization of the incompressible Navier-Stokes equations. In: Computational Mechanics, Proceedings of the Sixth world Congress on Computational Mechanics in conjunction with the Second Asian-Pacific Congress on Computational Mechanics, 5-10 September 2004, Beijing, China (pp. pp. 1-10).

Roos, Pieter C. and Hulscher, Suzanne J.M.H. and Knaapen, Michiel A.F. and Damme, Ruud M.J. van (2004) The cross-sectional shape of tidal sandbanks: modeling and observations. Journal of geophysical research. Pt. F: Earth surface, 109 (F02003). pp. 1-14. ISSN 0148-0227

Sudirham, J.J. and Damme, R.M.J. van and Vegt, J.J.W. van der (2004) Space-time discontinuous Galerkin method for wet-chemical etching of mircrostructures. In: Fourth European Congress on Computational Methods in Applied Sciences, ECCOMAS 2004, 24-28 July 2004, Jyväskylä, Finland (pp. pp. 1-17).

Sudirham, J.J. and van Damme, R.M.J. and van der Vegt, J.J.W. (2004) Space-time discontinuous Galerkin method for wet-chemical etching of microstructures. [Report]

Sudirham, J.J. and van der Vegt, J.J.W. and van Damme, R.M.J. (2004) Space-time discontinuous Galerkin method for parabolic problems in time-dependent domains. [Report]

Sudirham, J.J. and van der Vegt, J.J.W. and van Damme, R.M.J. (2004) Space-time discontinuous Galerkin method for parabolic problems in time-dependent domains Part II. Analysis. [Report]

2003

Nemeth, A.A. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2003) A sand wave simulation model. Geophysical research abstracts, 5 .

Roos, Pieter C. and Hulscher, Suzanne J.M.H. and Damme, Ruud M.J. van (2003) Finite amplitude tidal sandbanks. One-dimensional equilibrium profiles. In: 28th International Conference Coastal Engineering, ICCE 2002, 7-12 July 2002, Cardiff, Wales, UK (pp. pp. 2800-2812).

Sudirham, J.J. and van der Vegt, J.J.W. and van Damme, R.M.J. (2003) A study on discontinuous Galerkin finite element methods for elliptic problems. [Report]

2002

Hulscher, Suzanne and Damme, Ruud van (2002) Stucturen op de zeebodem: zandbanken en zandgolven. Nederlands tijdschrift voor natuurkunde, 68 (8). pp. 266-270. ISSN 09264264

Idier, D. and Nemeth, A.A. and Astruc, D. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2002) Sandwave generation: analytical and numerical approaches. In: 11th International Biennial Conference on Physics of Estuaries and Coastal Seas, PECS 2002, September 17-20, 2002, Hamburg, Germany (pp. pp. 268-271).

Knaapen, M.A.F. and Damme, R.M.J. van and Hulscher, S.J.M.H. (2002) Data analysis of sand waves. In: 11th International Biennial Conference on Physics of Estuaries and Coastal Seas, PECS, September 17-20, 2002, Hamburg, Germany (pp. pp. 310-313).

Kuijt, Frans and Damme, Ruud van (2002) Shape Preserving Interpolatory Subdivision Schemes for Nonuniform Data. Journal of Approximation Theory, 114 (1). pp. 1-32. ISSN 0021-9045

Nemeth, A.A. and Hulscher, S.J.M.H. and Damme, R.M.J. van (2002) Modelling the non-linear behaviour of sand waves in shallow shelf seas. In: 28th International Conference Coastal Engineering, 7-12 July 2002, Cardiff, Wales (pp. p. 233).

2001

Kloosterman, G. and Damme, R.M.J. van and Boogaard, A.H. van den and Huetink, J. (2001) A geometrical-based contact algorithm using a barrier method. International Journal for Numerical Methods in Engineering, 51 (7). pp. 865-882. ISSN 0029-5981

Kuijt, Frans and Damme, Ruud van (2001) A linear approach to shape preserving spline approximation. Advances in computational mathematics, 14 (1). pp. 25-48. ISSN 1019-7168

Nemeth, Attila A. and Hulscher, Suzanne J.M.H. and Damme, Ruud M.J. van (2001) Numerical simualation of sand wave evolution in shallow shelf seas. In: Fourth Confenrence on Coastal Dynamics, ASCE, June 11-15, 2001, Lund Sweden (pp. pp. 1048-1057).

2000

Alboul, Lyuba and Kloosterman, Gertjan and Traas, Cornelis and Damme, Ruud van (2000) Best data-dependent triangulations. Journal of computational and applied mathematics, 119 (1-2). pp. 1-12. ISSN 0377-0427

1999

Alboul, L. and Kloosterman, G. and Traas, C.R. and Damme, R.M.J. van (1999) Best data-dependent triangulations. [Report]

Dyn, Nira and Kuijt, Frans and Levin, David and Damme, Ruud van (1999) Convexity preservation of the four-point interpolatory subdivision scheme. Computer Aided Geometric Design, 16 (8). pp. 789-792. ISSN 0167-8396

Kuijt, Frans and Damme, Ruud van (1999) Monotonicity preserving interpolatory subdivision schemes. Journal of Computational and Applied Mathematics, 101 (1-2). pp. 203-229. ISSN 0377-0427

1998

Djokovic, D. and van Damme, R.M.J. (1998) Best monitoring functions. [Report]

Dyn, Nira and Kuijt, Frans and Levin, David and Damme, Ruud van (1998) Convexity preservation of the four-point interpolatory subdivision scheme. [Report]

Kloosterman, G. and van Damme, R.M.J. (1998) An orientation on surface reconstruction. [Report]

Kuijt, F. and Damme, R. van (1998) Convexity preserving interpolatory subdivision schemes. Constructive Approximation, 14 (4). pp. 609-630. ISSN 0176-4276

Kuijt, F. and Damme, R.M.J. van (1998) A linear approach to shape preserving spline approximation. [Report]

Kuijt, F. and van Damme, R.M.J. (1998) Shape preserving $C^2$ interpolatory subdivision schemes. [Report]

Kuijt, F. and van Damme, R.M.J. (1998) Stability of subdivision schemes. [Report]

Kuijt, Frans and Damme, Ruud van (1998) Hermite-interpolatory subdivision schemes. [Report]

1997

Damme, Ruud van (1997) Bivariate Hermite subdivision. Computer Aided Geometric Design, 14 (9). pp. 847-875. ISSN 0167-8396

1995

Veldsink, J.W. and Damme, R.M.J. van and Versteeg, G.F. and Swaaij, W.P.M. van (1995) The use of the dusty-gas model for the description of mass transport with chemical reaction in porous media. The Chemical Engineering Journal and the Biochemical Engineering Journal, 57 (2). pp. 115-125. ISSN 0923-0467

1994

Cottin, Claudia and Damme, Ruud van (1994) Construction of a VC1 interpolant over triangles via edge deletion. Computer Aided Geometric Design, 11 (6). pp. 675-686. ISSN 0167-8396

Veltkamp, J. Peter and Damme, Ruud van (1994) Fixed point iteration on pointsymmetric interference graphs. Performance Evaluation, 19 (4). pp. 279-302. ISSN 0166-5316

1993

Hogervorst, Bas J. and Damme, Ruud van (1993) Degenerate polynomial patches of degree 11 for almostGC2 interpolation over triangles. Numerical algorithms, 5 (11). pp. 557-568. ISSN 1017-1398

1992

Veldsink, J.W. and Damme, R.M.J. van and Versteeg, G.F. and Swaaij, W.P.M. van (1992) A catalytically active membrane reactor for fast, exothermic, heterogeneously catalysed reactions. Chemical Engineering Science, 47 (9-11). pp. 2939-2944. ISSN 0009-2509

1989

Damme, Ruud van (1989) On the dimension of a part of the Mandelbrot set. Journal of physics A: Mathematical and general, 22 (24). p. 5249. ISSN 0305-4470

Damme, Ruud van and Geurts, Bernard J. (1989) Complexes of block copolymers in solution: a graph-theoretical approach. Journal of statistical physics, 57 (5-6). pp. 1099-1122. ISSN 0022-4715

Damme, Ruud van and Wiegel, Frederik W. and Harrison, Michael J. (1989) Exact quantum-mechanical propagator for an electron in a saddle-point potential and a magnetic field. Physical review B: Condensed matter, 39 (6). pp. 3780-3784. ISSN 0163-1829

Geurts, Bernard J. and Damme, Ruud van (1989) Complexes of block copolymers in solution: tree approximation. Journal of statistical physics, 57 (5-6). pp. 1069-1098. ISSN 0022-4715

1988

Damme, Ruud van and Valkering, Theo P. (1988) Bounds for bounded motion around a perturbed fixed point. Zeitschrift für Angewandte Mathematik und Physik, 39 (6). pp. 813-825. ISSN 0044-2275

1987

Damme, Ruud van and Valkering, Theo P. (1987) Transient periodic behaviour related to a saddle-node bifurcation. Journal of Physics A: Mathematical and general, 20 (13). p. 4161. ISSN 0305-4470

This list was generated on Wed Jul 23 05:27:59 2014 CEST.